RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 770–772 (Mi dan32592)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On an oblique derivative problem

Yu. V. Egorov, V. A. Kondratiev

Lomonosov Moscow State University

Full text: PDF file (370 kB)

Bibliographic databases:
UDC: 517.946.2
Presented: И. Г. Петровский
Received: 03.01.1966

Citation: Yu. V. Egorov, V. A. Kondratiev, “On an oblique derivative problem”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 770–772

Citation in format AMSBIB
\Bibitem{EgoKon66}
\by Yu.~V.~Egorov, V.~A.~Kondratiev
\paper On an oblique derivative problem
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 770--772
\mathnet{http://mi.mathnet.ru/dan32592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204832}
\zmath{https://zbmath.org/?q=an:0156.11601}


Linking options:
  • http://mi.mathnet.ru/eng/dan32592
  • http://mi.mathnet.ru/eng/dan/v170/i4/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, V. A. Kondratev, “O suschestvovanii resheniya zadachi s kosoi proizvodnoi”, UMN, 22:1(133) (1967), 165–167  mathnet  mathscinet
    2. Yu. V. Egorov, Nguen Min Chyong, “O zadache s kosoi proizvodnoi dlya parabolicheskogo uravneniya vtorogo poryadka”, UMN, 24:4(148) (1969), 197–198  mathnet  mathscinet  zmath
    3. Yu. V. Egorov, V. A. Kondrat'ev, “The oblique derivative problem”, Math. USSR-Sb., 7:1 (1969), 139–169  mathnet  crossref  mathscinet  zmath
    4. Yu. V. Egorov, “On a class of pseudodifferential operators”, Math. USSR-Sb., 8:1 (1969), 53–71  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:39
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019